# SDR PIDA07012

- Difficulty date: February 19, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,746 hours, 23,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON AN INTERNAL FRAME WEB ON THE FORWARD SIDE OF THE L4 DOOR WINDOW.  CUT INNER SKIN OF DOOR FOR ACCESS AND REPLACED DAMAGED FRAME SECTION PER SRM 51-70-11 FIGURE 1 AND DWG 146N6100 AND REPAIRED INNER DOOR SKIN PER EA 52-031.
